MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMZED PRIORITY PLS XL; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMZED PRIORITY PLS XL; IMPLANT
Catalog Number 78-80040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the peek implant needed to be adjusted intraoperatively due to poor fitting, and a new peek implant is required for a revision.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6 corrected: h1.The reported issue (inadequate fit) was confirmed by providing images.The implant was designed and manufactured according to specifications.No defects were identified in the product itself.However, bone fragments not detected by the software may have compromised the fit.Despite adjustments during surgery and the request for a replacement implant, the patient recovered well with the second implant, so no corrective measures are required.Based on the investigation, there is no evidence of a malfunctioning product or any design, material, or manufacturing defects.Therefore, no corrective and/or preventive measures are currently considered necessary.

Brand Name
PEEK CUSTOMZED PRIORITY PLS XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21478889
Report Number0008010177-2025-00025
Device Sequence Number4121155
Product Code GWO
UDI-Device Identifier07613327300109
UDI-Public07613327300109
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-80040
Device Lot Number2410211024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown